The Annals of Mathematical Statistics

Statistical Methods Related to the Law of the Iterated Logarithm

Herbert Robbins

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 5 (1970), 1397-1409.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696786

Digital Object Identifier
doi:10.1214/aoms/1177696786

Mathematical Reviews number (MathSciNet)
MR277063

Zentralblatt MATH identifier
0239.62025

JSTOR
links.jstor.org

Citation

Robbins, Herbert. Statistical Methods Related to the Law of the Iterated Logarithm. Ann. Math. Statist. 41 (1970), no. 5, 1397--1409. doi:10.1214/aoms/1177696786. https://projecteuclid.org/euclid.aoms/1177696786


Export citation